Revista de la
Unión Matemática Argentina
Approximation via statistical $K_{a}^{2}$-convergence on two-dimensional weighted spaces
Sevda Yıldız
Volume 63, no. 1 (2022), pp. 21–39

Download PDF


We give a non-regular statistical summability method named statistical $K_{a}^{2}$-convergence and prove a Korovkin type approximation theorem for this new and interesting convergence method on two-dimensional weighted spaces. We also study the rate of statistical $K_{a}^{2}$-convergence by using the weighted modulus of continuity and afterwards we present a non-trivial application.